# SDR AALA20120717007

- Difficulty date: July 17, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 99,128 hours, 18,863 cycles
- Engine: Ge CF680A
- Engine time: 6,737 hours, 1,348 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED RIGHT ENGINE OIL LOSS AND UNCOMMANDED ENGINE SHUTDOWN.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT JFK ON 07/17/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
